Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Need some advice.

So the last couple of days my stomach has been cramping and I just can't seem to hold anything down. I just don't know whats wrong. I though maybe pregnant but I have the implanon birth control. Idk what else it could be so I was hoping someone could give me some ideas.

 
Anonymous

Asked by Anonymous at 2:41 PM on Mar. 10, 2010 in Health

This question is closed.
Answers (3)
  • it could be a side effect to the birth control
    toybar02

    Answer by toybar02 at 9:27 PM on Mar. 10, 2010

  • maybe a virus? If it keeps up, call your doctor if you have one. Hopefully it will pass in a day or two if it is a stomach virus. Good Luck!!
    VeronicaLee

    Answer by VeronicaLee at 2:42 PM on Mar. 10, 2010

  • food poisoning.
    Anonymous

    Answer by Anonymous at 2:45 PM on Mar. 10, 2010